# SDR USAA950334

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48043
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 256
- Part time: 37,113 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-2 INSPECTION, FOUND .25 INCH CRACK AT STATION 256 LONGERON 17 LEFT.  CUT OUT DAMAGED SECTION AND SPLICED IN NEW SECTION OF LONGERON PER USAIR TYPICAL REPAIR 53-10-17.  (W)
